Hi – I'm being sent to a cardiologist and a pulmonologist. Since my final Aimovig 140mg dose in January 2019 (I'm still having injection site pain and muscle spasms this long after last dose), I become very short of breath easily. My GP ran bloodwork to rule out blood clots and heart failure. Results were good. However I'm EXTREMELY short of breath (having to lean against bathroom counter while I brush my teeth), become lightheaded and woozy. CGRP is the primary vasodilator and essential to the cardiovascular system. Additionally, you can develop antibodies to Aimovig which would potentially cause immune system problems.
I have never, ever been winded like this. Never in my life. Aimovig is the only change in more than a year – no change to other meds, diet, weight. The doctor watched my blood oxygen level fall from 98% to 94% with brisk walking inside the office and my heart was pounding and I had trouble catching my breath. He's not ruling out exertional asthma but, he's concerned that Aimovig may be causing problems with my cardiovascular system. I try not to worry but, I bent down to put my dog's leash on this morning and instantly became winded. I've been hoping that AIMOVIG will leave my system now that I'm 154 days since last dose and that my breathing will return to normal.
I understand to some extent what CGRP antagonists can do now that I've read so many research reports and have seen concerns expressed by specialists. It's really scary to go through this. I do have an albuterol inhaler (to try, to see if it helps) but, I'm not noticing much improvement.
Any input from other CGRP antagonist patients, especially Aimovig would help. Has anyone on Aimovig developed shortness of breath, become easily winded?